# SDR DLL10953285

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5165741
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, D-SECTION EMERGENCY TRACK LIGHTING INOP.  REPLACED BATTERY PACK, OPERATION NORMAL.
